increased dosage of lexapro
i've been taking 5mg of lexapro for GAD since early march (so over 3 months), i had originally been put on 12mg of paxil but had an adverse reaction and was switched to the smaller dosage of lexapro which has been working fine. however, my doctor and i decided to bump up my dosage to 10mg. it has been 5 days since i increased my dosage and i am now feeling dizzyness, fatigue, and a little bit of blurred vision. i've also had off and on headaches. i know these are all side affects of the lexapro, i was just wondering if it was normal to experience these side affects when upping the dosage and so late after doing so? also how long should i allow them to continue before becoming concerned?
i have been in and out of the doctor for the past five months due to my anxiety and it's symptoms and do not want to over react, however when i began taking the 5mgs i didn't notice as many side affects as i am now and that's why i am concerned.
Last edited by ccvogue; 06-17-2009 at 09:17 AM.